Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Ahmadzade Nigar Rahib gizi
Veb-site      
Place of birth Azerbaijan Republic, Neftchala district  
Date of birth 31.08.1982  
Education Baku State University  
Scientific degree Ph D.  in math  
Title  

Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


1211.01

Differential equations

Qualitative properties of solutions of  degenerate elliptic equations 

Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

15



3

 

Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

 
Basic scientific achievements

The behavior of solutions of the Dirichlet problem for degenerate divergent quasilinear elliptic equations  in the neighborhood  of the boundary is studied; a priori estimates for energy integrals in different classes of domains are obtained; estimates for the solutions in the neighborhood of a boundary point is found; a sufficient condition for the removability of a particular subset of the boundary for the generalized solution of the Dirichlet problem is obtained; a priori energy estimates for generalized solutions of boundary value problems for degenerate  nonlinear higher order elliptic equations in unbounded domains with non-compact boundaries dependent on the geometry of the domain are established; alternative Phragmen-Lindelöf type theorems on the behavior  of  solutions with unbounded energy integral in unbounded domains are proved.

Names of scientific works

1. Gadjiev T.S., R.Rasulov, Sadigova N.R.  Behavior of solutions of degenerate nonlinear elliptic equations near of boundary. Mathematical Analysis, Differential Equations and their Applications, 2010, Bulgaria, p.93-100.

2. Sadigova N.R. On behavior of solutions of higher order degenerate elliptic equations. Trans. of  IMM of  NAS of Az.,  vol. XXX, №1, 2010, p. 177-184.

3. Гаджиев Т.С., Садыгова Н.Р.   О поведении решений вырождающихся нелинейный эллиптических уравнений на границе. Известия Педагогического Университета , Баку-№2-2011, с.20-27.

4.Gadjiev T.S., Sadigova N.R. Behaviour of solution nonlinear degenerateelliptic equations.  Международной конференции, посв. 100-летнему юбилею академика З.И.Халилова,12-14 январь.Баку-2011, с.125-128.

5.Gadjiev T.S., Sadigova N.R., Aliyev X. Behaviour of solution degenerate elliptic equations. Межд. Семинар «Современные методы и проблемы теории операторов и гармонического анализа и их приложения», Ростов-на-Дону, 2011, с. 40.

6.Sadigova N.R. Removable singularities of solutions of degenerating nonlinear elliptic equations on domain boundary. Proceedings of IMM of NAS of Azerbaijan, 2011, vol. XXXIV (XLII), pp. 91-98.

7.Gadjiev T.S., Rasulov R., Sadigova N.R., Removable singularities of solutions of degenerate nonlinear elliptic equations on the boundary of a domain. Nonlinear Analysis: Theory, Methods & Applications, Volume 74, Issue 16, November 2011, pp.  5566–5571.

8.Gadjiev T.S., Sadigova N.R., Mamedova K. N. Behaviour of solution degenerate elliptic and parabolic equations. International Conference Mathematical Analysis, Differential Equations and Their Applications, 04-09 September, 2012, p.48, Mersin, Turkey.

9.Gadjiev T.S., Sadigova N.R., Mamedova K. N.  The removable of solution degenerate elliptic and parabolic equations. IV annual conference of the Georgian Mathematical Union Dedicated to academician Victor Kupradze on his 110-th birthday anniversary and Georgian Mathematical Union on his 90-th year from founding September 9-15, 2013, in Tbilisi and Batumi, Georgia, p. 96.

10.Gadjiev T.S., Sadigova N.R. Removable singularities of solutions of degenerate nonlinear elliptic equations. Caucasian mathematics Conference CMC I, 5-6 September, 2014, Tbilisi, pp. 87-88

11. Gadjiev T.S., Sadigova N.R. Removable singularities for some degenerate non-linear elliptic equations. Mathematica Aeterna, Vol. 5, 2015, no. 1, 21 – 27

12. Ahmadzade N.R. Behavior of the solution of a nonlinear elliptic equation in unbounded domains with a complicated geometrical configuration boundary. International Workshop on Non-Harmonic Analysis and Differential Operators. Baku, Azerbaijan, 2016, p.2

Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities  
Awards and prizes  
Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Research associate  
Office phone  
Mobile (+994 50) 4093618  
Home phone  
Fax  
E-mail nigar_sadigova11@mail.ru